# SDR FDEA200901150202

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 39,347 hours, 18,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 18H53981000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FUSELAGE BETWEEN FRAMES 76 AND 77, STRINGERS 25 LT AND 26LT IS A DENT APPROX 1 INCH WIDE BY 1 INCH LONG BY 0.040 INCH DEEP.  CUT OUT DAMAGED AREA AND INSTALLED EXTERNAL PERMANENT SKIN REPAIR BETWEEN FR 76 AND FR 77, STRINGERS 25 LT AND 26 LT IAW SRM 53-10-12, FIG 225, SHEET 1.  THIS REPAIR REQUIRES INSPECTION AT INTERVALS AS DEFINED PER SRI 53-10-12-2-005-00.
